# SDR SWAA2020070697907

- Difficulty date: June 27, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 45,709 hours, 24,441 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE COMPRESSER STALL WITH VIBRATION AT CRUISE ACCOMPLISHED ENG LIMIT SURGE STALL.  REF FIM TASK 71-05 TASK 805.  C/W BORESCOPE PER AMM 71-00-00-210-801.  INSPECTED BLEED AIR CHECK VALVE.  PERFORMED EEC BITE; ACTUATORS TEST AND POWER ASSURANCE CHECK.  NO FAULTS NOTED AT THIS TIME.  POWER PLANT ENGINEERING WAS CONTACTED REF TSR 20200013154.
